Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 102, NWS Lubbock, TX

November 7, 2011Dickens County, Kent County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Nov 7, 2011, 6:23 PM CST for Dickens County, Kent County, Texas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 7, 2011, 6:23 PM CST (00:23 UTC)
Expired
Nov 7, 2011, 7:00 PM CST
In force
37 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Dickens County, TX, Kent County, TX

The radar

The Lubbock radar (KLBB), 94 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 7, 1:11 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 0.4 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2011-11-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2011-11-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4235 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

074 
WUUS54 KLUB 080023
SVRLUB
TXC125-263-080100-
/O.NEW.KLUB.SV.W.0102.111108T0023Z-111108T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
623 PM CST MON NOV 7 2011

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DICKENS COUNTY IN NORTHWEST TEXAS.
  NORTHERN KENT COUNTY IN NORTHWEST TEXAS.

* UNTIL 700 PM CST

* AT 618 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 16 MILES SOUTH OF SPUR...OR 22 MILES WEST OF
  JAYTON...AND MOVING NORTHEAST AT 30 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE GIRARD AND      
  LOCATIONS ALONG 208 SOUTH OF SPUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DESTRUCTIVE HAIL CAN BE EXPECTED WITH THIS STORM...TAKE COVER NOW. GO
TO THE LOWEST FLOOR OF A STURDY BUILDING AND AVOID WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST MONDAY EVENING FOR
THE PANHANDLE AND NORTHWEST TEXAS.

&&

LAT...LON 3334 10104 3360 10092 3357 10052 3323 10060
      3312 10104
TIME...MOT...LOC 0022Z 219DEG 26KT 3329 10094

$$

SRC
2 follow-up statements
152 
WWUS54 KLUB 080040
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
640 PM CST MON NOV 7 2011

TXC125-263-080100-
/O.CON.KLUB.SV.W.0102.000000T0000Z-111108T0100Z/
DICKENS TX-KENT TX-
640 PM CST MON NOV 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN KENT
AND SOUTHERN DICKENS COUNTIES UNTIL 700 PM CST...

AT 635 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE 
HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES 
SOUTHEAST OF SPUR TO 14 MILES SOUTHEAST OF KALGARY...MOVING 
NORTHEAST AT 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR 
LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE 
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND 
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3334 10104 3360 10092 3357 10052 3323 10060
      3312 10104
TIME...MOT...LOC 0039Z 219DEG 26KT 3345 10074 3330 10094

$$

SRC
389 
WWUS54 KLUB 080057
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
657 PM CST MON NOV 7 2011

TXC263-080105-
/O.CAN.KLUB.SV.W.0102.000000T0000Z-111108T0100Z/
KENT TX-
657 PM CST MON NOV 7 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN KENT COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3357 10075 3357 10052 3340 10056 3340 10081
TIME...MOT...LOC 0055Z 235DEG 24KT 3349 10060

$$

TXC125-080100-
/O.CON.KLUB.SV.W.0102.000000T0000Z-111108T0100Z/
DICKENS TX-
657 PM CST MON NOV 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DICKENS COUNTY UNTIL 700 PM CST...

AT 653 PM CST...THE PUBLIC REPORTED SMALL HAIL ALONG HIGHWAY 70 
NORTH OF GERARD IN SOUTHERN DICKENS COUNTY. DOPPLER RADAR CONTINUED 
TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL.  THIS STORM WAS LOCATED 9 MILES NORTH OF GIRARD...OR 16 MILES 
SOUTHEAST OF DICKENS...MOVING NORTHEAST AT 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN 
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. 

IN ADDITION TO THE THREAT OF LARGE HAIL...VERY HEAVY DOWNPOURS 
REPEATING OVER THIS SAME AREA COULD RESULT IN FLOODING OF LOW LYING 
AND POOR DRAINAGE AREAS ACROSS SOUTHEAST DICKENS COUNTY. 
DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS ESPECIALLY AT 
NIGHT.

&&

LAT...LON 3357 10075 3357 10052 3340 10056 3340 10081
TIME...MOT...LOC 0055Z 235DEG 24KT 3349 10060

$$

SRC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 7, 5:25 PM CST, 58 minutes earlier.

Area forecast discussion, Nov 7, 5:25 PM CST, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
525 PM CST MON NOV 7 2011

.AVIATION...
DRYLINE AND COLD FRONT INTERSECTION NOT TOO FAR FROM KCDS ATTM AND
WITH STRONG LIFT AHEAD OF AN UPPER LOW OVER NERN AZ WILL KEEP A
THREAT FOR TSRA AT KCDS THROUGH AT LEAST 03Z IF NOT FOR SEVERAL
HOURS AFTER THAT BEFORE DRYLINE SHIFTS TO THE EAST LATER TONIGHT.
MEANWHILE KLBB WILL REMAIN IN THE DRY AIR AND LIKELY NOT GOING TO
SEE PRECIP THIS EVENING WITH BRUNT OF LIFT FROM THE UPPER LOW
STAYING TO THE NORTH.

&&

.PREV DISCUSSION... /ISSUED 221 PM CST MON NOV 7 2011/

SHORT TERM...
STILL WAITING TO SEE HOW THINGS WILL UNFOLD AS OF 2 PM THIS
AFTERNOON.  ALREADY HAD A FEW STORMS FIRE IN THE AREA AND PUSH OFF
TO THE NORTHEAST WITH ADDITIONAL DEVELOPMENT EXPECTED THROUGH THE
NIGHT FOR AREAS OFF THE CAPROCK.  WITH THE MAIN STORM SYSTEMS STILL
OFF TO THE WEST...EXPECT TO SEE CONVECTION RAMP UP ONCE AGAIN AS THE
MAIN LIFT PUSHES OVER THE REGION.  MODELS CONTINUE TO INCREASE
CONVECTIVE COVERAGE ALONG THE DRY LINE THIS AFTERNOON AND THEN PUSH
OFF TO THE EAST AFTER MIDNIGHT.  FINALLY STARTING TO SEE DRIER AIR
MIX INTO THE AREA AND LATEST OBS AT 20Z ARE SHOWING DEWPOINTS
FALLING ACROSS ALL BUT THE FAR EASTERN ROLLING PLAINS.  18Z NAM IS
COMING IN CLOSER TO THE PREVIOUS HRRR AND RUC RUNS WITH KEEPING
DEEPER MOISTURE EAST BUT IS STILL LOWER OVERALL WITH VALUES.

ALL MODELS SHOW A SECOND ROUND OF MORE WIDESPREAD CONVECTIVE
ACTIVITY ALONG THE ENTIRE LENGTH OF THE DRYLINE STARTING BETWEEN
00-06Z TONIGHT AS ISOLATED STORMS...AND THEN GRADUALLY EVOLVING INTO
A CONVECTIVE LINE. CAN STILL EXPECT TO SEE SOME SEVERE WEATHER WITH
ISOLATED STORMS EARLY ON AND THEN A GRADUAL TRANSITION TO MORE OF A
WIND AND HAIL THREAT AS THE CONVECTIVE LINE DEVELOPS AND ORGANIZES.
CANNOT RULE OUT HOWEVER AN EMBEDDED CIRCULATION WITHIN THE LINE
ITSELF.  NAM12 CLEARS THE WESTERN EDGE OF THE PRECIP RIGHT AROUND 6
AM AND THEN ALL MODELS BRING IN BREEZY CONDITIONS TOMORROW AFTERNOON
AS THE MAIN STORM SYSTEM SWINGS OUT ACROSS THE PANHANDLE.  WEST
WINDS SUSTAINED 20 TO 30 WITH SOME GUSTS UP TO 40 MPH CANNOT BE
RULED OUT THROUGH MID-DAY TUESDAY BEFORE A COLD FRONT PUSHES ACROSS
THE AREA LATE IN THE DAY.  THIS MAY RESULT IN AREAS OF BLOWING DUST
DEPENDING ON HOW STRONG WINDS BECOME.  COOLER AIR ARRIVING WITH THE
FRONT MAY HELP TO HOLD HIGH TEMPERATURES DOWN A BIT TOMORROW
AFTERNOON...ESPECIALLY ACROSS THE CAPROCK WHILE HIGHS OVER THE
ROLLING PLAINS MAY HAVE A BIT OF A WARMUP THANKS TO WEAK DOWNSLOPE
COMPONENT TO THE WINDS.

JORDAN

LONG TERM...
THE UA DISTURBANCE THAT HAVE PROVIDED PORTIONS OF THE SOUTHERN
PLAINS WITH SEVERE WEATHER THIS AFTERNOON...IS PROGGED TO BE
ACROSS THE CENTRAL PLAINS TUESDAY NIGHT...AND HEADING TOWARDS THE
GREAT LAKES REGION MID-WEEK. THUS THE BEST PRECIP AND SYNOPTIC
LIFT...WILL BE NORTH AND EAST OF THE CWA FOR THE START OF THE
EXTENDED FORECAST. SFC WINDS WILL REMAIN FROM A NORTHERLY
COMPONENT ON WEDNESDAY THANKS TO A 1030+ MB SFC HIGH SETTLING IN
ACROSS THE REGION FROM THE ROCKY MOUNTAINS. AS A RESULT...TEMPS
MAY BE BELOW SEASONAL AVG MID-WEEK DUE TO THE CAA BEHIND THE SAID
SFC RIDGE. THUS OVERNIGHT LOWS WILL LIKELY BE AT/BELOW FREEZING
ESPECIALLY ACROSS LOCALES ON THE CAPROCK. SFC RIDGE WILL SHIFT SE
OF THE CWA BY FRIDAY...AS SFC LEE TROUGHING NORTH OF THE REGION
INDUCES WINDS TO VEER TO A MORE SOUTH TO SOUTHWESTERLY COMPONENT
/HENCE PROMOTING SLIGHTLY BREEZY CONDITIONS/...THUS ALLOWING TEMPS
TO WARM TO/SLIGHTLY ABOVE CLIMO. SFC LOW IS PROGGED TO DIVE SOUTH
TO THE CWA BY SATURDAY...CREATING WINDS TO VEER FURTHER TO THE
WEST AND NORTHWEST...WITH TEMPS PERSISTING AT/ABOVE NORMAL. BY
SUNDAY HEIGHT FALLS WILL ENSUE AS THE AFOREMENTIONED UA RIDGE
FLATTENS AND THE FLOW ALOFT EVOLVES INTO SOUTHWESTERLY
FLOW...THANKS TO A PACIFIC LOW NEARING THE BAJA OF CALIFORNIA.
UNCERTAINTY SETS IN WITH REGARD TO THE EXACT TRAJECTORY OF THE
SAID PACIFIC LOW...IN ADDITION TO THE SPATIAL DISTRIBUTION OF
POSSIBLE PRECIP. WILL MAINTAIN SILENT POPS ATTM AS THE ANALYZING
OF FUTURE MODEL RUNS IS HIGHLY DESIRED.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        31  51  25  51  27 /  10  10   0   0   0
TULIA         38  54  27  52  29 /  10  10  10   0   0
PLAINVIEW     38  56  26  53  27 /  10  10   0   0   0
LEVELLAND     36  58  29  53  28 /  10  10   0   0   0
LUBBOCK       37  59  31  56  27 /  10  10   0   0   0
DENVER CITY   36  60  32  53  30 /  10  10   0   0   0
BROWNFIELD    36  60  32  54  29 /  10  10   0   0   0
CHILDRESS     44  63  33  57  30 /  60  10  10   0   0
SPUR          47  65  34  53  30 /  30  10   0   0   0
ASPERMONT     52  68  36  56  33 /  60  10   0   0   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

07
Hazardous weather outlook, Nov 7, 11:17 AM CST, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LUBBOCK TX
1117 AM CST MON NOV 7 2011

TXZ021>044-081730-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1117 AM CST MON NOV 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND EAST OF THE
INTERSTATE 27 CORRIDOR...OR GENERALLY OVER THE ROLLING PLAINS. A
FEW DISCRETE SUPERCELLS MAY FORM ALONG THE DRYLINE ACROSS THE
SOUTHEASTERN TEXAS PANHANDLE AND NORTHERN ROLLING PLAINS BEFORE
DEVELOPING INTO A SQUALL LINE. LARGE HAIL...DAMAGING WINDS...AND
AN INCREASING RISK OF TORNADOES WILL BE THE PRIMARY THREATS.

ISOLATED STORMS ARE EXPECTED TO DEVELOP BY THIS AFTERNOON ACROSS
THE NORTHERN ROLLING PLAINS AND A FEW OF THESE COULD BECOME
SUPERCELLS. THESE STORMS WILL MOVE OFF TO THE NORTHEAST WHILE
ADDITIONAL STORMS WILL DEVELOP SOUTHWARD ALONG THE DRYLINE THROUGH
TONIGHT. AS COVERAGE INCREASES SOUTHWARD...STORMS WILL LIKELY
ORGANIZE INTO A SQUALL LINE BETWEEN 8 PM AND MIDNIGHT WITH THE
LINE DEVELOPING INTO THE SOUTHERN ROLLING PLAINS. ALL THUNDERSTORM
ACTIVITY SHOULD PUSH EAST OF THE AREA EARLY TUESDAY MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED LATER TODAY AND THIS
EVENING...ESPECIALLY OVER THE EXTREME SOUTHEASTERN TEXAS PANHANDLE
INTO THE ROLLING PLAINS.

JORDAN

In the hours before

Special weather statement, Nov 7, 12:54 PM CST, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1254 PM CST MON NOV 7 2011

TXZ026-071930-
CHILDRESS-
1254 PM CST MON NOV 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR CHILDRESS COUNTY...

AT 1252 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF CHILDRESS...MOVING
NORTHEAST AT 35 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS SPEEDS UP TO 40 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING...AND BRIEF DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

JORDAN
Special weather statement, Nov 7, 4:06 PM CST, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
406 PM CST MON NOV 7 2011

TXZ026-072230-
CHILDRESS-
406 PM CST MON NOV 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR CHILDRESS COUNTY...

AT 403 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES NORTH OF CHILDRESS...MOVING NORTHEAST AT
35 MPH.  ADDITIONAL THUNDERSTORMS WERE LOCATED 5 MILES NORTH OF
CHILDRESS.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THE STORM
OVER NORTHWESTERN CHILDRESS COUNTY.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

JORDAN
Special weather statement, Nov 7, 4:47 PM CST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
447 PM CST MON NOV 7 2011

TXZ025-026-032-072315-
CHILDRESS-COTTLE-HALL-
447 PM CST MON NOV 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR COTTLE...HALL AND CHILDRESS
COUNTIES...

AT 441 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS FROM 8 MILES SOUTHWEST OF CHILDRESS
TO 4 MILES NORTH OF PADUCAH. THESE STORMS ARE MOVING NORTHEAST AT 35
MPH.

ONE HALF INCH DIAMETER HAIL...WINDS SPEEDS UP TO 40 MPH AND VERY
HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

SRC
Special weather statement, Nov 7, 5:28 PM CST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
528 PM CST MON NOV 7 2011

TXZ025-026-031-032-037-038-043-044-080015-
CHILDRESS-COTTLE-DICKENS-HALL-KENT-KING-MOTLEY-STONEWALL-
528 PM CST MON NOV 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR
STONEWALL...KENT...DICKENS...KING...COTTLE...MOTLEY...HALL AND
CHILDRESS  COUNTIES...

AT 523 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF STRONG THUNDERSTORMS FROM 20 MILES NORTH OF CHILDRESS
TO PADUCAH TO 8 MILES SOUTH OF JAYTON. THESE STORMS WERE MOVING
NORTH AT 45 MPH.

PENNY SIZE HAIL...WIND SPEEDS UP TO 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...ARE POSSIBLE WITH THESE STORMS AS THEY CROSS
HIGHWAY 83.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST MONDAY EVENING FOR
THE PANHANDLE AND NORTHWEST TEXAS.

SRC
Special weather statement, Nov 7, 5:48 PM CST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
548 PM CST MON NOV 7 2011

TXZ031-037-080015-
DICKENS-MOTLEY-
548 PM CST MON NOV 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR DICKENS AND MOTLEY  COUNTIES...

AT 544 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME WEST CENTRAL DICKENS COUNTY NEAR
MCADOO...MOVING NORTHEAST AT 35 MPH.

PENNY SIZE HAIL AND OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE
POSSIBLE WITH THIS STORM.

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

SRC
Special weather statement, Nov 7, 6:03 PM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
603 PM CST MON NOV 7 2011

TXZ042-043-080045-
GARZA-KENT-
603 PM CST MON NOV 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR GARZA AND KENT COUNTIES...

AT 557 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS OVER SOUTH CENTRAL GARZA AND WESTERN
KENT COUNTY...MOVING NORTHEAST AT 35 MPH. ADDITIONAL STORMS WERE
MOVING NORTHEAST FROM BORDEN COUNTY AND COULD AFFECT LAKE ALAN HENRY
BETWEEN 615 AND 645 PM.

PENNY SIZE HAIL AND OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE
POSSIBLE WITH THESE STORMS.

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORMS HAVE PASSED.

SRC

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 6:03 PM CSTSevere Thunderstorm WarningLUBCottle, King38 min
Nov 7, 7:22 PM CSTSevere Thunderstorm WarningLUBCottle, King38 min
Nov 7, 8:48 PM CSTAreal Flood AdvisoryLUBKing117 min
Nov 7, 10:06 PM CSTSevere Thunderstorm WarningLUBCrosby, Garza24 min
Nov 8, 12:39 AM CSTDense Fog AdvisoryLUBBailey, Briscoe, Castro, Crosby, Floyd, Hale and 6 more2 hr
Nov 8, 1:10 AM CSTSevere Thunderstorm WarningLUBGarza, Kent50 min
Nov 8, 1:58 AM CSTSevere Thunderstorm WarningLUBKent, Stonewall62 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.